# SDR ASMF200505007

- Difficulty date: May 5, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 39,869 hours, 30,371 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Connector
- Condition: Failed
- Location: Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED WITH CAPTAIN REPORT OF VOR NR 2 WITH OSCILLATIONS OF 30 RADIALS AND RIGHT EHSI WITH OFF FLAG IN LEFT RMI.  AIRCRAFT WAS SENT TO THE HANGAR AND RMI INDICATOR WIRING WAS CHECKED DETECTING THE LEFT RMI CONNECTOR FAILED, LINES 36, 37 AND 45.  CONNECTOR P10-354 OF THE LEFT COMPASS WAS REPLACED IAW WDM 34-22-02, TESTED CORRECT.  ADDITIONALLY, BOTH RX VOR ILS WERE TESTED IAW MM 34-21-00, ALL CORRECT.
